Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On methotraxate, prednisolone. Are they safe to take?

Hello I am currently on 15mg methotraxate just completed my first month no changes what so ever my rummy doc has given me 20mg weined each week to 5mg less each week for a month of prednisolone today I'm really sacred to take these fears me putting on weight really does I got my mtx in morning would it be safe to take my prednisolone the same time thank u so much for your kind feed back your time is appreciated heaps x
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

As you have told that you are taking methotrexate + prednisolone for RA ?, SLE ?

Prednisolone used for less than 2 months does not increase any significant weight

Besides you are using prednisolone in tapering dose , so not to worry about the weight , just complete prednisolone course , as advised by your doctor

Methotrexate and prednisolone donot interact with each other and are safe to take together

Hope this helps

Take care
Answered: Tue, 9 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor